Couldn't find what you looking for?

TRY OUR SEARCH!

I am 30 and stopped birth control pills 2.5 weeks ago because we are planning on trying to get pregnant again. For the last 3 or 4 days I've been having vaginal itching and burning. Not unbearable, but annoying. The symptoms haven’t gotten worse or better. I was wondering if anyone knew if this symptom could possibly be linked to stopping birth control?

I have no discharge or odd smells common for most infections. Looking online most information I found pointed towards infections or menopause or perimenopause. I am hoping I am too young for the latter. How long do you think I should wait before calling the doctor?

Thanks in advance for any insight!

Loading...

Hi, I know you typed this about a year ago, but I was wondering how your case turned out, because I stopped taking the pill about 3 weeks ago and I'm experiencing the same itching. It's not painful, just annoying...no discharge or smell. I was assuming it was related to the stopping of birth control. I've been moody, tired, and easy to cry recently too, which apparently is normal.

Any advice you could give me would be very much appreciated!
Reply

Loading...

Hi Flutesmile,

I just saw your post and I am having the same thing. I stopped birth control about a week ago and I am having horrible itching. I have had yeast infections and UTIs and it is not the same. I was just wondering if you are still experiencing this problem or if you have figured out what the cause was. Thanks.
Reply

Loading...

Hi, I too stopped taking birth control a few weeks ago. I started having vaginal itch also. And my nipples have been really sensitive and they hurt if they are touched or rub against something. I was a virgin until a few weeks ago. I've never had a yeast infection so I don't know if that's it, but I don't have any discharge which I guess usually comes with it. I'm hoping it's just my body adjusting to the change in hormones after being on birth control.
Reply

Loading...

I'm also experiencing similar dryness and itchiness after coming off of the pill. Has it improved for the rest of you?
Reply

Loading...

I am 28 years old. I also had something similar to this. I stopped my birth control pills (Levora) about a week ago. 3-4 days after I stopped it, i felt drymess and started to itch and had white to yellow vaginal discharge for 3 days but it was odorless. It was very uncomfortable but not painful. However I experienced burning when going to pee. Thought it could be ovulation since I stopped my pills. However from what I read online, I tought this could also be Yeast infection. Hence I called my doctor and she also thought that this is yeast infection and advised me to immediately start using over-the-counter 7 day yeast treatment creams like Monistat 7 or Gyne-Lotrimin. I started using Monistat (7 day) last night and it has already started to improve. It is so strange because I never had any Yeast infection all my life and just when I stopped the pills I got so I think this has to do something with me stopping pills. Hope this is helpful to those looking for some answers.
Reply

Loading...

The same thing is happening to me! I've been off the pill for about 3 weeks after taking it for 7 or 8 years. I've had a yeast infection before but that was different, the yeast infection hurt when I peed but this just feels dry and itchy and annoying. I haven't had a noticeable change in mood, maybe crying a bit more often but my boyfriend says, if anything, I seem more stable and happy, and I also had REALLY sore nipples for two days, a few days ago. 

I think the fact that we all had it means it's normal. The hormones in our bodies are re-adjusting and I read that going ON the pill can cause vaginal itching, so depending on the balance of your hormones I'm sure going off it can do the same depending on the balance of hormones in your body because it's different for everyone!
Reply

Loading...

hey - the same thing is currently happening to me. I spoke to some people in my uni (im studying to become a doctor) and they said its a normal reaction as your oestrogen levels drop. its exactly the same as what happens in the menopause! so bear with it for a few days and you'll be grand in no time :) 
Reply

Loading...

Hi

After scouring through the internet trying to find a solution o.O , i feel like i have finally found the answer from reading through these posts. 

I stopped the pill about 2 weeks ago as we are intending to start trying for a baby soon (yay :-) ) and im also experiencing the same symptoms, just one question from me, has this cleared on its own accord or are you using any creams / tablets to get rid of it?  Its so uncomfortable so any advice is greatly appreciated as im struggling to get a doctors appointment at the moment (nightmare).

 

thanks everyone ;-)

Reply

Loading...

Hello,
   I too have been having the frequent urination, itching and a little pain but not enough for me to curl up. I have always been susceptible to UTI's and yeast infections since the age of 16 and I kept and would get them every other month at times......once I got that under control and on BC I did not get them nearly as often I am now 30 years old and maybe get them once a year if that. Well I have been off my BC pills for about 5 months and every single freaking month right at/after ovulation and right before my period I get that oh wonderful feeling that something is happening down there and it would disappear the day I start my period smh. I drink a lot of water, 100 percent cran juice and I take cystex pills, the pills only when I feel a little pain that seems to help a lot. I have been thinking for the past 3 months that there is something I am doing or not doing for that matter that is making me get them like this again. Then the light came on! I haven't been on BC for 5 months! After reading some of these posts/other sites and speaking with my nurse (who says it is because of the lower estrogen levels I now have due to me not being on BC and the acidic lining being strong). I am 100 PERCENT CONFIDENT that it is because I am off the pill. I will be back on BC after this week I will not put myself through this irritation anymore! I really do hope this helps some of you.
Reply

Loading...

I also have noticed the same irritation/itching/uncomfortable feeling since I went off birth control 3 months ago! At first it only seemed to start after my period ended and lasted for a few days, but now it's practically lasting the entire month! It's horrible! I went off BC because I had no sexual drive, but this itching/burning feeling just isn't worth it! I think I might just go back to BC (confused as to why I never had this problem before BC, but now it won't seem to go away) No one should have to LIVE on BC! What gives??

Reply

Loading...

Ladies you are not alone! I am going through the exact same thing after going off birth control. Every month it's the same ordeal, with itching, burning, and irritation. I went to the doc when it first started happening and she said it was a yeast infection. I treated it with prescription cream and it came right back the next month and has ever since. Like you, I never had problems with yeast before being on the pill, or while being on it for that matter, but now that I'm off the pill, it's like my body is just not able to go back to how it was. I have been off the pill for 7 months now with no improvement on the itching/burning front. I keep hoping that it will right itself and I want to wait it out, but I am getting closer and closer to going back on the pill just to stop the yeast infections from coming back. Like you, I went off the pill bc of a lack of sex drive while on it. We must have the same chemistry! I feel your pain and I wish you the best!

Reply

Loading...


Hi, I know this is an old post, but hopefully you still come on here.I am going through something similar. I stopped the pill a week and a half ago and I think I am getting something that feels like beginning stages of a yeast infection, but maybe its just the itching since it seems so common.There is a pill I take that is suppose to balance out hormones ect that I have been taking since I got my first yeast infection.It is suppose to prevent them and I haven't gotten one since, so I hope this isn't one!I will be angry because the pill is $28..It is called Rephresh Pro-B.They tell you to take a probiodic or eat yogurt when you have a yeast infection, but I don't want to eat yogurt daily.What ever happened with your situation?It is o rough being a woman.Men should have some of this stuff lol.
Reply

Loading...


I stopped taking my pill 11 days ago and have had the itching as well as feeling down im glad im not the only one even though your post is from a long time ago :)
Reply

Loading...


Hi, not sure if you will see this reply as it's been over a year since you posted. I like yourself am experiencing this every month without fail and it is really getting me down now. I was on mycrogynon 30 pill for 10 years and since coming off it must be 9 months later with no sign of it stopping . I did think it was getting better as i went from it lasting a whole week and a half before my period to just a day before last month but this month its happened after my period and i am literally going out of my mind!! I just wanted to know if the itching ever stopped for you eventually? Thanks in advance!
Reply

Loading...